Call Me FreeCall Me Free Send SMS
+918037261960

MEFENAMIC ACID & PARACETAMOL SUSPENSION

MEFENAMIC ACID & PARACETAMOL SUSPENSION

Product Details:

  • Drug Type General Medicines
  • Ingredients PARACETAMOL 250MG+MEFENAMIC ACID 100 MG
  • Physical Form Liquid
  • Recommended For used for pain relief and fever.
  • Dosage AS DIRECTED BY THE PHYSICIAN
  • Dosage Guidelines As directed by the Physician
  • Suitable For Children
  • Supply Ability : 250 Bottle Per Week
69 INR/Bottle
X

Price And Quantity

  • 200 Bottle
  • 69 INR/Bottle

Product Specifications

  • 200 Pieces
  • Children
  • AS DIRECTED BY THE PHYSICIAN
  • As directed by the Physician
  • COOL AND DRY PLACE
  • PARACETAMOL 250MG+MEFENAMIC ACID 100 MG
  • General Medicines
  • used for pain relief and fever.
  • Liquid

Trade Information

  • Cash in Advance (CID), Cash Advance (CA), Cash on Delivery (COD)
  • 250 Bottle Per Week
  • 1-7 Days
  • 60 ML
  • WHO ISO GMP

Product Description

Mefenamic Acid+Paracetamol is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain. Mefenamic Acid + Paracetamol is a combination of two medicines: Mefenamic Acid and Paracetamol.

K J LABORATORIES (OPC) PRIVATE LIMITED

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.

Other Products in 'Pharmaceutical Syrup' category



Back to top